Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 82, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 14, 2011, 6:59 PM EDT for Baker County, Florida. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2011, 6:59 PM EDT (22:59 UTC)
- Expired
- May 14, 2011, 7:31 PM EDT
- In force
- 32 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Baker County, FL
The radar
The Jacksonville radar (KJAX), 51 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 7:30 PM EDT | TSTM WND DMG | 5 Se Taylor, FL | 911 CALL CENTER REPORTED SCATTERED TREES AND POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
828
WUUS52 KJAX 142259
SVRJAX
FLC003-142345-
/O.NEW.KJAX.SV.W.0082.110514T2259Z-110514T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
659 PM EDT SAT MAY 14 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BAKER COUNTY IN NORTHEAST FLORIDA
* UNTIL 745 PM EDT
* AT 700 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 15 MILES NORTHWEST OF TAYLOR...OR 10 MILES SOUTH OF
FARGO...AND MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TAYLOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3057 8222 3057 8221 3055 8224 3053 8224
3048 8220 3040 8221 3038 8219 3036 8217
3036 8213 3034 8214 3042 8246 3058 8246
TIME...MOT...LOC 2300Z 283DEG 18KT 3053 8249
$$
HESS1 follow-up statement
595
WWUS52 KJAX 142331
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
731 PM EDT SAT MAY 14 2011
FLC003-142341-
/O.CAN.KJAX.SV.W.0082.000000T0000Z-110514T2345Z/
BAKER FL-
731 PM EDT SAT MAY 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BAKER COUNTY IS
CANCELLED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3057 8222 3057 8221 3055 8224 3053 8224
3048 8220 3040 8221 3038 8219 3036 8217
3036 8213 3034 8214 3042 8246 3058 8246
TIME...MOT...LOC 2331Z 283DEG 18KT 3050 8231
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 2:20 PM EDT, 4 hours 39 minutes earlier.
Area forecast discussion, May 14, 2:20 PM EDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 220 PM EDT SAT MAY 14 2011 .SHORT TERM...CONVECTION IS SWEEPING ACROSS THE FORECAST AREA WITH THE STRONGEST STORMS OVER COASTAL WATERS FROM ALTAMAHA SOUND TO NEAR ST. AUGUSTINE AND ALSO SOUTH OF I-10 CORRIDOR. LIGHTER CONVECTION CONTINUES OVER REMAINDER OF THE AREA. COLD FRONT IS OVER FL PANHANDLE WEST OF DESTIN. ISOLD STORMS ARE DEVELOPING ALONG AND AHEAD OF THE FRONT WHICH WILL COME THRU LATE TONIGHT. COOLER...BREEZY...AND LESS HUMID CONDITIONS EXPECTED FOR SUNDAY AND MONDAY. DRIER AIR WILL SPREAD OVER THE AREA SUNDAY RESULTING IN A PLEASANT DAY WITH MAX TEMPS IN THE 80S THEN LOWS IN THE 50S THE NEXT TWO NIGHTS. ANOTHER TROUGH WILL MOVE THROUGH ON MONDAY AS UPPER LOW MEANDERS IN CIRCLES NORTH OF THE AREA. COOL POCKET ALOFT MAY BE ENOUGH TO PRODUCE ISOLATED SHOWERS AND THUNDERSTORMS MONDAY AFTERNOON AND HELP KEEP MAX TEMPS IN THE 70S OVER SE GA RANGING TO MID 80S FOR THE SRN TIER. .LONG TERM...TUESDAY THROUGH SATURDAY...DRY AIR (PWATS<1") WRAPPING AROUND THE SOUTH SIDE OF UPPER LOW WILL KEEP POPS NIL THROUGH THE PERIOD. UPPER LOW WILL GRADUALLY SHIFT NORTH WITH RIDGE BUILDING OVER THE AREA FRIDAY AND SATURDAY AND PWATS INCREASE ABOVE AN INCH. TEMPERATURES WILL BE A FEW DEGREES BELOW CLIMO TUESDAY AND WEDNESDAY AND THEN WARM BACK TO NEAR CLIMO FOR THE END OF THE WEEK. && .AVIATION... SHOWERS AND STORMS WILL CONTINUE THIS AFTERNOON...WITH AREAL COVERAGE DECREASING BY 22Z. REDUCED CONDITIONS AND GUSTY WINDS CAN BE EXPECTED IN AND NEAR THESE STORMS. A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION TONIGHT...WITH ANY REMAINING STORMS EXPECTED TO END AROUND SUNRISE SUNDAY. SOME LIGHT FOG WILL BE POSSIBLE EARLY SUNDAY...THEN VFR CONDITIONS ARE EXPECTED. && .MARINE... A COLD FRONT WILL MOVE SOUTHEAST ACROSS AREA WATERS EARLY SUNDAY. THIS FRONT IS ASSOCIATED WITH A BROAD LOW PRESSURE SYSTEM WHICH WILL BE HOLDING TO OUR NORTH OVER THE NEXT FEW DAYS. ANOTHER TROUGH OF LOW PRESSURE EXTENDING FROM THIS LOW WILL PASS SOUTHEAST ACROSS THE REGION MONDAY NIGHT INTO TUESDAY. OFFSHORE WINDS WILL BECOME ELEVATED AT TIMES THROUGH EARLY NEXT WEEK IN RESPONSE TO AFOREMENTIONED LOW AND FRONTS...ALTHOUGH THE OVERALL TREND WILL BE LOWERING SEAS AS NORTHEAST SWELLS SUBSIDE. && .FIREWX... RH VALUES WILL NEAR THE CRITICAL VALUE OF 35 PERCENT ACROSS THE SUWANNEE RIVER VALLEY IN NORTHEAST FLORIDA ON SUNDAY AND AGAIN ON MONDAY...HOWEVER NO HEADLINES AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... AMG 60 81 55 78 / 30 0 10 30 SSI 66 82 62 78 / 40 0 10 30 JAX 63 83 59 81 / 30 0 10 20 SGJ 67 83 62 80 / 40 0 10 20 GNV 64 84 58 81 / 30 0 10 20 OCF 65 85 59 82 / 30 0 10 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/STRUBLE/PRESNALL
Hazardous weather outlook, May 14, 4:22 AM EDT, 14 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 422 AM EDT SAT MAY 14 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 422 AM EDT SAT MAY 14 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... AN APPROACHING COLD FRONT AND UPPER TROUGH WILL PRODUCE SHOWERS AND THUNDERSTORMS OVER THE AREA...MAINLY THIS AFTERNOON AND EVENING. A FEW STORMS MAY BECOME STRONG THIS AFTERNOON AND PRODUCE SMALL HAIL AND STRONG WINDS. THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT EAST COAST BEACHES DUE TO EASTERLY SWELLS. A LARGE WILDFIRE CONTINUES TO BURN SOUTH OF STEPHEN FOSTER STATE PARK TO NEAR THE FLORIDA-GEORGIA STATE LINE. THE SMOKE WILL DRIFT TO THE NORTHEAST TODAY TOWARDS HILLIARD...FOLKSTON...WOODBINE AND BRUNSWICK GEORGIA. VISIBILITY REDUCTIONS MAY OCCUR IN THESE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A MODERATE RISK OF RIP CURRENTS WILL PERSIST INTO SUNDAY DUE TO EASTERLY SWELLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON IF WATCHES OR WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
In the hours before
Special weather statement, May 14, 6:28 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 PM EDT SAT MAY 14 2011
FLZ020-021-142315-
HAMILTON-SUWANNEE-
628 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
HAMILTON AND NORTHWESTERN SUWANNEE COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 715 PM EDT...
AT 628 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTHWEST OF BLUE SPRINGS...OR 8 MILES
WEST OF SUWANNEE RIVER STATE PARK...MOVING EAST AT 30 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BLUE SPRINGS...
SUWANNEE RIVER STATE PARK...WEST LAKE...NEWBURN...LIVE OAK AND
SUWANNEE SPRINGS THROUGH 715 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3050 8290 3021 8290 3029 8324 3031 8322
3035 8322 3036 8320 3040 8318 3042 8323
3046 8323 3047 8325 3050 8325 3056 8326
TIME...MOT...LOC 2228Z 275DEG 28KT 3040 8327
STRUBLELocal storm report, May 14, 6:28 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG STATENVILLE 30.70N 83.03W
05/14/2011 ECHOLS GA LAW ENFORCEMENT
THE SHERIFFS OFFICE REPORTED TREES DOWN ALONG HIGHWAYS
129 AND 135 SOUTH.
&&
PPSpecial weather statement, May 14, 6:31 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
631 PM EDT SAT MAY 14 2011
GAZ132-149-163-142315-
ATKINSON-CLINCH-COFFEE-
631 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ATKINSON...
NORTHWESTERN CLINCH AND SOUTHERN COFFEE COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 715 PM EDT...
AT 632 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM WILLACOOCHEE TO 20
MILES WEST OF DU PONT...MOVING EAST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WILLACOOCHEE...PEARSON...
DU PONT...HOMERVILLE...COGDELL...AXSON AND ARGYLE THROUGH 715 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3144 8306 3148 8260 3147 8263 3128 8263
3129 8266 3128 8270 3123 8270 3108 8262
3098 8266 3097 8298 3118 8298 3119 8305
3127 8304 3133 8307 3135 8311
TIME...MOT...LOC 2232Z 265DEG 22KT 3137 8299 3105 8315
HESSLocal storm report, May 14, 6:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
653 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 2 NNW SNIPESVILLE 31.78N 82.77W
05/14/2011 JEFF DAVIS GA 911 CALL CENTER
THE 911 CENTER RECEIVED REPORTS OF TREES DOWN ALONG ADAMS
AVENUE AND ALSO ALONG DOUGLAS HIGHWAY NEAR DENTON. THE
TIME GIVEN WAS BASED ON RADAR.
&&
PPSpecial weather statement, May 14, 6:53 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
653 PM EDT SAT MAY 14 2011
FLZ023-GAZ150-163-164-142345-
BAKER-CHARLTON-CLINCH-WARE-
653 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...NORTHERN BAKER AND SOUTHERN CHARLTON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 745 PM EDT...
AT 653 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTH OF FARGO...MOVING EAST AT 25
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FARGO
AND TAYLOR THROUGH 745 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3080 8204 3032 8207 3044 8246 3058 8246
3059 8258 3068 8258
TIME...MOT...LOC 2253Z 275DEG 22KT 3058 8252
HESSSpecial weather statement, May 14, 6:57 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
657 PM EDT SAT MAY 14 2011
GAZ132-142345-
COFFEE-
657 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL COFFEE
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 745 PM EDT...
AT 658 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTHWEST OF DOUGLAS...MOVING
NORTHEAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND DOUGLAS...BROXTON AND WEST GREEN THROUGH 745 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3168 8285 3168 8284 3167 8284 3167 8263
3166 8262 3140 8285 3141 8286 3152 8301
TIME...MOT...LOC 2258Z 220DEG 29KT 3153 8286
PETERSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 11:08 AM EDT | Special Weather Statement | JAX | Alachua, Union | 37 min |
| May 14, 11:18 AM EDT | Special Weather Statement | JAX | Hamilton | 27 min |
| May 14, 11:26 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Columbia, Union | 49 min |
| May 14, 11:28 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 47 min |
| May 14, 11:42 AM EDT | Special Weather Statement | JAX | Bradford, Clay | 48 min |
| May 14, 12:03 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Nassau | 42 min |
| May 14, 12:16 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist, Union | 29 min |
| May 14, 12:21 PM EDT | Special Weather Statement | JAX | Columbia | 39 min |
| May 14, 12:27 PM EDT | Special Weather Statement | JAX | Duval | 48 min |
| May 14, 12:30 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 21 min |
| May 14, 12:32 PM EDT | Special Marine Warning | JAX | 118 min | |
| May 14, 12:45 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 20 min |
| May 14, 12:48 PM EDT | Special Weather Statement | JAX | Bradford, Union | 42 min |
| May 14, 12:59 PM EDT | Special Weather Statement | JAX | Clay | 46 min |
| May 14, 1:14 PM EDT | Special Weather Statement | JAX | Duval | 31 min |
| May 14, 1:25 PM EDT | Special Weather Statement | JAX | Clay | 50 min |
| May 14, 1:28 PM EDT | Special Weather Statement | JAX | Bradford, Gilchrist | 47 min |
| May 14, 1:32 PM EDT | Special Weather Statement | JAX | Marion | 28 min |
| May 14, 1:43 PM EDT | Special Weather Statement | JAX | Saint Johns | 47 min |
| May 14, 1:53 PM EDT | Special Weather Statement | JAX | Alachua | 52 min |
| May 14, 2:13 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Marion, Putnam | 47 min |
| May 14, 2:29 PM EDT | Special Marine Warning | JAX | 77 min | |
| May 14, 2:50 PM EDT | Special Marine Warning | JAX | 115 min | |
| May 14, 2:55 PM EDT | Special Weather Statement | JAX | Alachua | 50 min |
| May 14, 3:15 PM EDT | Special Marine Warning | JAX | 38 min | |
| May 14, 3:30 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| May 14, 4:48 PM EDT | Special Marine Warning | JAX | 67 min | |
| May 14, 6:02 PM EDT | Special Weather Statement | JAX | Hamilton | 43 min |
| May 14, 6:18 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 42 min |
| May 14, 6:28 PM EDT | Special Weather Statement | JAX | Hamilton | 47 min |
| May 14, 6:53 PM EDT | Special Weather Statement | JAX | Baker | 52 min |
| May 14, 7:11 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 49 min |
| May 14, 7:34 PM EDT | Special Weather Statement | JAX | Suwannee | 41 min |
| May 14, 7:40 PM EDT | Special Weather Statement | JAX | Baker | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.